# SDR GTIA050002

- Difficulty date: January 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 12782
- Condition: Discharged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - EMERGENCY LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  (M)
